American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Henry Cohn, Abhinav Kumar, Christian Reiher and Achill Schürmann. Formal duality and generalizations of the Poisson summation formula. Contemporary Mathematics 625 (2014) 123-140.
Book volume table of contents   
View Article: PDF

[2] Károly Bezdek. Plank theorems via successive inradii. Contemporary Mathematics 625 (2014) 1-8.
Book volume table of contents   
View Article: PDF

[3] A. V. Bondarenko, D. P. Hardin and E. B. Saff. Minimal $N$-point diameters and $f$-best-packing constants in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 142 (2014) 981-988.
Abstract, references, and article information   
View Article: PDF

[4] Elisabeth Gassiat and Ramon van Handel. The local geometry of finite mixtures. Trans. Amer. Math. Soc. 366 (2014) 1047-1072.
Abstract, references, and article information   
View Article: PDF

[5] Achill Schürmann. Strict Periodic Extreme Lattices. Contemporary Mathematics 587 (2013) 185-190.
Book volume table of contents   
View Article: PDF

[6] Henry Cohn and Jeechul Woo. Three-point bounds for energy minimization. J. Amer. Math. Soc. 25 (2012) 929-958.
Abstract, references, and article information   
View Article: PDF

[7] Bernhard G. Bodmann and Helen J. Elwood. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010) 4387-4404. MR 2680063.
Abstract, references, and article information   
View Article: PDF

[8] Henry Cohn, Noam D. Elkies, Abhinav Kumar and Achill Schürmann. Point configurations that are asymmetric yet balanced. Proc. Amer. Math. Soc. 138 (2010) 2863-2872. MR 2644899.
Abstract, references, and article information   
View Article: PDF

[9] Thomas C. Hales and Sean McLaughlin. The dodecahedral conjecture. J. Amer. Math. Soc. 23 (2010) 299-344. MR 2601036.
Abstract, references, and article information   
View Article: PDF

[10] Zeev Dvir. On the size of Kakeya sets in finite fields. J. Amer. Math. Soc. 22 (2009) 1093-1097. MR 2525780.
Abstract, references, and article information   
View Article: PDF

[11] Christine Bachoc and Frank Vallentin. New upper bounds for kissing numbers from semidefinite programming. J. Amer. Math. Soc. 21 (2008) 909-924. MR 2393433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Konrad J. Swanepoel and Rafael Villa. A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008) 127-131. MR 2350397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry Cohn and Abhinav Kumar. Universally optimal distribution of points on spheres. J. Amer. Math. Soc. 20 (2007) 99-148. MR 2257398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenley Jung. The free entropy dimension of hyperfinite von Neumann algebras. Trans. Amer. Math. Soc. 355 (2003) 5053-5089. MR 1997595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chuanming Zong. From deep holes to free planes. Bull. Amer. Math. Soc. 39 (2002) 533-555. MR 1920280.
Abstract, references, and article information   
View Article: PDF

[16] A. E. Litvak, V. D. Milman and A. Pajor. The covering numbers and ``low $M^*$-estimate" for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999) 1499-1507. MR 1469422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Vardy. Density doubling, double-circulants, and new sphere packings. Trans. Amer. Math. Soc. 351 (1999) 271-283. MR 1466959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zoltán Füredi and Peter A. Loeb. On the best constant for the Besicovitch covering theorem . Proc. Amer. Math. Soc. 121 (1994) 1063-1073. MR 1249875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Valentin Boju and Louis Funar. Generalized Hadwiger numbers for symmetric ovals . Proc. Amer. Math. Soc. 119 (1993) 931-934. MR 1176065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter A. Loeb. An optimization of the Besicovitch covering . Proc. Amer. Math. Soc. 118 (1993) 715-716. MR 1132415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1